Normal view MARC view ISBD view

Pacific journal of mathematics

Type de document : PériodiqueLangue : anglais.Pays : Etats Unis.Éditeur : Carmel Valle, CA : Pacific Journal of Mathematics : Mathematical Sciences Publishers, 1951-ISSN : 0030-8730.État de collection : Vol. 1 (1951) - Vol. 266 n° 2 (2013)
Lacunes : Vol. 67 n° 2 (1976) ; Vol. 75-79 (1978) ; Vol. 89 (1980) ; Vol. 90 n° 1 (1980) ; Vol. 164-166 (1994) ; Vol. 171 n° 2 (1995) - Vol. 176 (1996) ; Vol. 203 n° 2 (2002) - Vol. 206 (2002)
En-ligne : 1951-> | OA : 1951-1996
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
pério-10811 (Browse shelf) Consultation sur place

Vol. 1 (1951) - Vol. 266 n° 2 (2013)

Lacunes : Vol. 67 n° 2 (1976) ; Vol. 75-79 (1978) ; Vol. 89 (1980) ; Vol. 90 n° 1 (1980) ; Vol. 164-166 (1994) ; Vol. 171 n° 2 (1995) - Vol. 176 (1996) ; Vol. 203 n° 2 (2002) - Vol. 206 (2002)

Revue en libre accès de 1956 à 1996 (http://ProjectEuclid.org/pjm). - Mensuel (197X-). - Trimestriel (1951-197X)

This is a serial

There are 1 subscription(s) associated with this title.

At library: CMI

Call number: pério

Subscription from: 01/01/2005 to: 01/12/2013

Missing issues: 67(1976)#2, 75-79(1978), 89(1980), 90(1980)#1, 164-166(1994), 171(1995)#2-176(1996), 203(2002)#2-206(2002)

Collection: 1(1951)-266(2013)#2

The 3 latest issues for this subscription:

Issue # Publication date Received date Status Note
266#2 01/12/2013 17/01/2014 Arrived
266#1 01/11/2013 02/12/2013 Arrived
265#2 01/10/2013 06/11/2013 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.